SciELO - Scientific Electronic Library Online

vol.17 issue3Right General Fractional Monotone Approximation(i, j)- ω-semiopen sets and (i, j)- ω-semicontinuity in bitopological spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


KOSTIć, Marko. Degenerate k-regularized (C1, C2)-existence and uniqueness families. Cubo [online]. 2015, vol.17, n.3, pp.15-42. ISSN 0719-0646.

In this paper, we consider various classes of degenerate k-regularized (C1, C2)-existence and uniqueness families. The main purpose of the paper is to report how the techniques established in a joint paper of C.-G. Li, M. Li and the author [32] can be successfully applied in the analysis of a wide class of abstract degenerate multi-term fractional differential equations with Caputo derivatives.

Keywords : Abstract multi-term fractional differential equations; degenerate differential equations; fractional calculus; Mittag-Leffler functions; Caputo time-fractional derivatives.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License